# SDR SWIA201025191

- Difficulty date: November 18, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 19,146 hours, 16,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD STRIP OF EMERGENCY FLOOR LIGHTING INOPERATIVE.  (FLT 6319)  REPLACED NR 1 EMERGENCY LIGHT BATTERY CHARGER.
